# SDR DALA2023041102841

- Difficulty date: April 7, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 84,186 hours, 21,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 DURING SVC CHK CABIN WALK THROUGH FOUND 4R DOOR LOWER EMERGENCY EXIT LENS MISSING. CORRECTIVE ACITON: SECURED 4R DOOR LOWER EMERGENCY EXIT LENS COVER AS REQUIRED. (9599182)
